# SDR ASAA2022073139289

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 2,725 hours, 743 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON GROUND IN SEATTLE WINDOW HEAT R - SIDE OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES.  RAN QRH - LIGHT EXTINGUISHED AND STAYED EXTINGUISHED.
